Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation in foot and hands - Online Doctor Chats

Date : 19-Jan-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hi
Doctor:Hi
User:hi
Doctor:How can I help?
Doctor:Hi
User:i have burning sensation in foot and hands some times
User:could you please advice me
Doctor:I need to know your symptoms in detail to be better able to help
User:some times i feel burning sensation in feet
Doctor:ok
User:i check sugar levels 3 months back
User:and it was not gud
Doctor:How much was it?
User:fasting 113
User:after glucose 1 hr 233
User:2 hrs after 229
Doctor:ok
User:i followed gud diet and excericeses
Doctor:ok
User:and then checked 1.5 months back
User:fasting is 107
Doctor:ok
User:and after taking breakfast
User:it was 144
Doctor:ok
Doctor:So it was better
User:again today i went and checked random blood sugar
Doctor:ok
User:after eating 6 small idlys
User:it is 113
User:it was in range
Doctor:So diet and exercise is working for you
User:but i feel this feet burning sensation even now
Doctor:Since when are you feeling it?
User:from pregnecny
User:it oborted in 4th month ending
User:this sugar problems also came during that time
Doctor:Sorry to know that
Doctor:ok
User:abotion hapened 6months back
User:but doctor asked me to check up sugar levels after 3 months
Doctor:ok
User:so for this burning what i need to do
User:dr asked me to take bcomplex
User:but couldn't see much change
User:now iam taking vitamin d
User:from 2 weeks
Doctor:ok
User:please advice
User:me
Doctor:ok
Doctor:It seems like peripheral neuropathy
Doctor:A common reason is vit B12 deficiency
Doctor:In will suggest that you get the levels checked in your blood
Doctor:Do you take vegetarian diet or non-vegetarian?
User:mostly veg
Doctor:Yes
Doctor:Vit B12 deficiency is commonly seen in veg
Doctor:The reason is that it does not have B12
User:ok
Doctor:So atleast 3 months of supplementation with B12 is required
User:ok
User:so what i need to take
User:sorry i hav to leave now
User:could you please tel me fast if u can
User:or else i can come later
User:monday
Doctor:Youcan take Neucobal OD tab
Doctor:Once daily for 3 months
User:ok ty
User:so much
User:gn
User:bye
User:any other i need to do
User:?
Doctor:This is enough
User:sory to bother u. iam in urgent
Doctor:ok
User:ok
User:ty
User:gn
Doctor:Take care
Doctor:Good night
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor